# SDR DALA12005806312

- Difficulty date: August 19, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 57,086 hours, 7,102 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LEFT OUTBOARD TRAILING EDGE FLAP NR 2 FLAP TRACK OUTBOARD FORWARD UPPER FLANGE SURFACE CORROSION.  MAINTENANCE REMOVED AND REPLACED NR 2 FLAP TRACK AS PER B747-400 AMM 27-51-27.
